a
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2894| Title: | Biology of Scymnus nubilus Muls. (Coccinellidae: Coleoptera) an insect predator |
| Authors: | Johnson, J |
| Keywords: | insect predator |
| Issue Date: | 1972 |
| Publisher: | Kerala Agricultural University |
| Citation: | Agricultural Research Journal of Kerala, 10(2), 183-185. |
| URI: | http://hdl.handle.net/123456789/2894 |
| Appears in Collections: | Reprints |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 10_2_183-185_20025-69.pdf | 160.3 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.